Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 17, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at May 15, 2007, 5:00 PM EDT for Van Buren County, Michigan. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2007, 5:00 PM EDT (21:00 UTC)
- Expired
- May 15, 2007, 5:48 PM EDT
- In force
- 48 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
County Van Buren County, MI
The radar
The Northern Indiana radar (KIWX), 97 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 5:15 PM EDT | TSTM WND DMG | Dowagiac, MI | SEVERAL TREES AND POWERLINES DOWN ACROSS CASS COUNTY |
| May 15, 5:36 PM EDT | TSTM WND DMG | Paw Paw, MI | LARGE HEALTHY OAK TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 152101
SVRGRR
MIC159-152200-
/O.NEW.KGRR.SV.W.0017.070515T2100Z-070515T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
500 PM EDT TUE MAY 15 2007
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VAN BUREN COUNTY IN SOUTHWEST MICHIGAN
* UNTIL 600 PM EDT
* AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 26 MILES SOUTHWEST OF HARTFORD TO 31 MILES SOUTHWEST OF
DECATUR...AND MOVING NORTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TOQUIN...COVERT AND PALISADES PARK BY 525 PM EDT
HARTFORD...MCDONALD AND SOUTH HAVEN BY 530 PM EDT
LAWRENCE...BANGOR AND KIBBIE BY 535 PM EDT
BREEDSVILLE BY 540 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4204 8673 4174 8640 4206 8578 4242 8577
4242 8627
$$
COBB2 follow-up statements
000
WWUS53 KGRR 152128
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
528 PM EDT TUE MAY 15 2007
MIC159-152200-
/O.CON.KGRR.SV.W.0017.000000T0000Z-070515T2200Z/
VAN BUREN MI-
528 PM EDT TUE MAY 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR VAN BUREN COUNTY...
AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM HARTFORD TO FITZBURG...AND MOVING NORTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GRAND JUNCTION BY 535 PM EDT
PINE GROVE...KENDALL AND GOBLES BY 540 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GRAND RAPIDS.
LAT...LON 4227 8622 4209 8619 4209 8578 4242 8577
4242 8627 4227 8633
$$
BEACHLER000
WWUS53 KGRR 152148
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
548 PM EDT TUE MAY 15 2007
MIC159-152156-
/O.CAN.KGRR.SV.W.0017.000000T0000Z-070515T2200Z/
VAN BUREN MI-
548 PM EDT TUE MAY 15 2007
...THE SEVERE THUNDERSTORM WARNING FOR VAN BUREN COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
STORM REPORTS CAN BE SENT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GRAND RAPIDS.
LAT...LON 4227 8622 4209 8619 4209 8578 4242 8577
4242 8627 4227 8633
$$
BEACHLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:30 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 15, 3:30 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 PM EDT TUE MAY 15 2007 .SHORT TERM... COLD FRONT MOVES THROUGH CWA THIS AFTERNOON AND EARLY EVENING WITH SHOWERS NORTH OF KMKG - KRQB LINE AND POTENTIALLY SEVERE STORMS TO THE SOUTH. MODERATE TO STRONG DYNAMICS WITH FRONT PROVIDING DECENT SHEAR W/ MLCAPES 1000 TO 1500 J/KG. BEST CHANCE FOR SEVERE WX SE PORTION OF CWA. WEAK WAVE DEVELOPING ON FRONT IN RESPONSE TO MID LVL S/W WILL CAUSE SHOWERS TO LINGER ACROSS CENTRAL AND SRN PORTIONS THROUGH MIDNIGHT. WOULD NOT BE SURPRISED TO SEE SOME ISOLATED TWO INCH RAINFALL AMOUNTS WITH STORMS AND THEN POST FRONTAL RAIN. LOW CLOUDS WILL PERSIST INTO WED MORNING BEFORE MDT CAA CLEARS SKIES BRIEFLY MIDDAY AND BEFORE UPR LOW ARRIVES LATE AFTN. LAPSE RATES EXPECTED TO BE VERY STEEP BY WED EVE UNDER UPR LOW WITH ISOLD/SCT TRW DEVELOPING. AIRMASS WILL BE COOL AND EXPECT HEALTHIER STORMS TO PRODUCE SMALL HAIL AND GUSTY WINDS. SLIGHT RISK OF SHOWERS CONTINUES INTO THU WITH COLD CYCLONIC FLOW ALOFT. .LONG TERM... THE SFC HIGH PRESSURE RIDGE WILL DOMINATE OUR WX FRIDAY AND PRODUCE MOSTLY CLEAR SKIES. THE HIGH WILL ALSO SET UP EXCELLENT RADIATIONAL COOLING CONDITIONS AND THERE IS SOME POTENTIAL FOR FROST DURING THE EARLY MORNING HOURS FRIDAY (ESPECIALLY NORTH AND NORTHEAST). LATEST MEDIUM RANGE GUIDANCE CONTINUES TO SUGGEST THAT A WEAK COLD FRONT WILL DROP IN FROM THE NORTH LATE SATURDAY AND SATURDAY NIGHT BRINGING A SLIGHT CHC OF SHOWERS AND PERHAPS A FEW TSTORMS. HOWEVER MOISTURE WITH THIS SYSTEM WILL BE QUITE LIMITED. DRY WX WILL RETURN SUNDAY INTO EARLY NEXT WEEK AS A SFC HIGH PRESSURE RIDGE TO OUR NORTH SUNDAY DROPS SOUTHEAST BUT REMAINS IN CONTROL OF OUR WX EARLY NEXT WEEK. TEMPS WILL UNDERGO A MODERATING TREND EARLY NEXT WEEK AS WE GET INTO SOUTHERLY RETURN FLOW ON THE BACK SIDE OF THAT HIGH. .GRR WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH NUMBER 275 UNTIL 10 PM EDT. && 13 COBB
Hazardous weather outlook, May 15, 1:46 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 146 PM EDT TUE MAY 15 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-160930- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 146 PM EDT TUE MAY 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AS A COLD FRONT MOVES THROUGH THE REGION. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL... MAINLY SOUTH AND EAST OF A LINE FROM MUSKEGON TO CLARE. THE BEST TIME FOR SEVERE WEATHER WILL BE BETWEEN 1 PM AND 9 PM AND THUNDERSTORM MOVEMENT WILL BE EAST AT AROUND 30 MPH. WHERE THE THUNDERSTORMS PERSIST...LOCALLY IN EXCESS OF 2 INCHES OF RAIN COULD FALL. THIS MAY LEAD TO URBAN AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON. PATCHY FROST MAY OCCUR LATE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND EARLY THIS EVENING. LMZ844>849-160930- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 146 PM EDT TUE MAY 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY AS A COLD FRONT MOVES THROUGH THE REGION. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL... MAINLY SOUTH OF MUSKEGON. THE BEST TIME FOR SEVERE WEATHER WILL BE BETWEEN 1 PM AND 7 PM. THUNDERSTORM MOVEMENT WILL EAST AT 30 MPH. WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AS WINDS INCREASE OUT OF THE NORTHWEST BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY 3 TO 5 FEET WAVES CAN BE EXPECTED WEDNESDAY MORNING BEFORE SUBSIDING IN THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND EARLY THIS EVENING. MEADE MJS
In the hours before
Local storm report, May 15, 2:59 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
259 PM EDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL 1 E GRANT 43.33N 85.79W
05/15/2007 E0.50 INCH NEWAYGO MI PUBLIC
&&
GWETZELSpecial weather statement, May 15, 3:12 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 312 PM EDT TUE MAY 15 2007 MIZ074-151945- JACKSON- 312 PM EDT TUE MAY 15 2007 ...SPECIAL WEATHER STATEMENT... AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BROOKLYN...OR 10 MILES SOUTH OF VANDERCOOK LAKE...MOVING EAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE...BROOKLYN. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4207 8452 4196 8449 4203 8390 4216 8393 COBB
Special weather statement, May 15, 3:15 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
315 PM EDT TUE MAY 15 2007
MIZ046-151945-
ISABELLA-
315 PM EDT TUE MAY 15 2007
...SPECIAL WEATHER STATEMENT...
AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF MOUNT PLEASANT...MOVING
EAST AT 35 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WINN...MOUNT PLEASANT AND
SHEPHERD.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4378 8463 4375 8461 4353 8461 4352 8463
4348 8480 4348 8504 4349 8506 4354 8508
4362 8508
BEACHLERLocal storm report, May 15, 3:29 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
329 PM EDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 3 ESE SUNSET BEACH 42.07N 84.15W
05/15/2007 M0.25 INCH LENAWEE MI TRAINED SPOTTER
EST 40 MPH WINDS...HEAVY RAIN...MINIMAL LTG
&&
GWETZELSpecial weather statement, May 15, 3:51 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 351 PM EDT TUE MAY 15 2007 MIZ046-051-052-057>059-064>067-071>074-152300- ISABELLA-MONTCALM-GRATIOT-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...MOUNT PLEASANT...GREENVILLE...ALMA... GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE... LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 351 PM EDT TUE MAY 15 2007 ...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 10 PM EDT THIS EVENING... SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THROUGH THIS AFTERNOON THROUGH EARLY THIS EVENING FOR LOCATIONS ALONG AND EAST OF A LINE FROM VAN BUREN COUNTY TO ISABELLA COUNTY. ALL THUNDERSTORMS WILL QUICKLY MOVE EAST AT 35 TO 45 MPH. AT 345 PM EDT...AN AREA OF THUNDERSTORMS WERE LOCATED ACROSS NORTHEAST ILLINOIS AND MOVING NORTHEAST AT 40 MPH. THIS AREA OF THUNDERSTORMS WILL MOVE INTO SOUTHWEST LOWER MICHIGAN AROUND 530 PM EDT. ASSOCIATED WITH THUNDERSTORMS WILL BE THE POTENTIAL FOR UP TO ONE HALF INCH DIAMETER HAIL...WINDS GUSTS UP TO 50 MPH...FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES...AND BRIEF MODERATE DOWNPOURS. THUNDERSTORM WIND GUSTS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. BEACHLER
Special weather statement, May 15, 4:49 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 449 PM EDT TUE MAY 15 2007 MIZ064>067-071>074-152300- ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE...LANSING... SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON 449 PM EDT TUE MAY 15 2007 ...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 10 PM EDT THIS EVENING... AN AREA OF STRONG THUNDERSTORMS OVER THE SOUTHERN TIP OF LAKE MICHIGAN AND EXTREME NORTHWEST INDIANA WAS MOVING NORTHEAST AT 35 MPH. THIS AREA OF THUNDERSTORMS WILL MOVE INTO EXTREME SOUTHWEST VAN BUREN COUNTY AROUND 520 PM EDT. ELSEWHERE STRONG THUNDERSTORMS ARE EXPECTED TO MOVE NORTH ALONG THE INTERSTATE 94 CORRIDOR BETWEEN VAN BUREN AND JACKSON COUNTIES BY 530 PM EDT. SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM EDT...WHICH MEANS THE POTENTIAL FOR GREATER THAN THREE QUARTER OF AN INCH DIAMETER HAIL...AND WINDS GREATER THAN 57 MPH CAN OCCUR WITH THUNDERSTORMS. BEACHLER
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:22 AM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 23 min |
| May 15, 3:34 AM EDT | Severe Thunderstorm Warning | GRR | Montcalm | 41 min |
| May 15, 4:38 AM EDT | Special Weather Statement | GRR | Gratiot | 37 min |
| May 15, 2:00 PM EDT | Special Weather Statement | GRR | Jackson | 30 min |
| May 15, 2:48 PM EDT | Special Weather Statement | GRR | Jackson | 27 min |
| May 15, 3:12 PM EDT | Special Weather Statement | GRR | Lenawee | 33 min |
| May 15, 3:15 PM EDT | Special Weather Statement | GRR | Isabella | 30 min |
| May 15, 5:44 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Jackson, Kalamazoo | 61 min |
| May 15, 6:10 PM EDT | Tornado Warning | GRR | Calhoun, Kalamazoo | 20 min |
| May 15, 6:29 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham | 46 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.